About Journal

Journal of Mahani Mathematical Research Center (JMMRC) publishes original research papers in all branches of Mathematics, Statistics, and Computer Sciences. JMMRC is an international peer-reviewed open access journal covering the full scope of Theoretical Mathematics, Applied Mathematics, and Theoretical Computer Science. The aim of the journal is to publish high-quality original articles that make a significant contribution to the research areas of both theoretical and applied mathematics and theoretical computer science.

Journal of Mahani Mathematical Research Center (JMMRC)is an interdisciplinary journal in English devoted to the publication of original articles, review articles, etc., considering the research ethics and academic rules and regulations. It is published by the Shahid Bahonar University of Kerman. All papers are subject to a double-blind reviewing process. The submitted manuscripts will be published after a thorough review and the editorial board's approval. Researchers are highly appreciated if they visit this website, register, submit and set up their papers based on the Instructions to Authors. Therefore, visiting in person or calling the journal office is not recommended, so all connections with authors and reviewers are made through the website.

E-mail: jmmrc@uk.ac.ir

 

Bibliographic Information

Title

 Journal of Mahani Mathematical Research Center

Variant Title

 Journal of Mahani Mathematical Research

Journal Abbreviated Title

 J. Mahani Math. Res. Cent.

Journal Title Acronym

 JMMRC

ISSN

 Print    ISSN: 2251-7952

 Online ISSN: 2645-4505

Subject Category

 Scopus Subject Area and Category:

          Mathematics

                      -- Algebra and Number Theory

                      -- Analysis

                      -- Applied Mathematics

                      -- Computational Mathematics

                      -- Mathematics (miscellaneous)

                      -- Theoretical Computer Science

  

  Web of Science Categories:

     Mathematics.

Coverage

  - Algebra and Number Theory.

  -  Applied Mathematics.

  - Computational Mathematics.

  - Mathematical Analysis.

  - Mathematics.

  - Theoretical Computer Science.

Language

 English

Start Year

 2012 - Vol. 1, No. 1 -

Frequency

 Biannual

Editor-in-Chief

 Mohammad Mehdi Hosseini, Professor

The Founder Editor

 MohammadReza Molaei, Professor

Place of Publication

 Iran, Kerman

Publisher

 Shahid Bahonar University of Kerman

Status

 Active

Refereed

 Yes; Double-blind peer review.

OCLC No.

 874439203, 844691317,  857116815

LC No.

 QA1

DDC No.

 510

URL

 https://jmmrc.uk.ac.ir/

Type of Access

 Open Access (OA)

OA Policies

 SHERPA-RoMEO

Type of License

 CC-BY-NC: Creative Commons — Attribution 4.0 International.

The Policy of Screening for Plagiarism

 All manuscripts must be free from plagiarism contents. Manuscripts submitted to the Journal of Mahani Mathematical Research Center (JMMRC) will be screened for plagiarism using Similarity Check / iThenticate plagiarism detection tools. All authors are suggested to use plagiarism detection software to do the similarity checking before submitting their manuscript to the journal.

 Editors check the plagiarism detection of manuscripts in the Journal of Mahani Mathematical Research Center (JMMRC) by using Grammarly detection software (www.grammarly.com) and using iThenticate. The journal will immediately reject papers leading to plagiarism or self-plagiarism. Whenever it is determined that the manuscript has not complied with the plagiarism rules, the article is rejected (before accepting) and if it has been published (after accepting), it will be removed from the published list and placed in the withdrawn list (returned articles because of Failure to observe plagiarism law).

Type of Publication (Processing Charges and Publication Charges)

 No publication charges are required from the author.

 Full-text access: Open Access

Revenue Sources

 Organizational and institutional support, Donations

Type of Material

 Serial (Periodical)

Description

 Journal of Mahani Mathematical Research Center (JMMRC) publishes original research papers in all branches of Mathematics, Statistics, and Computer Sciences. JMMRC is an international peer-reviewed open access journal covering the full scope of Theoretical Mathematics, Applied Mathematics, and Theoretical Computer Science. The aim of the journal is to publish high-quality original articles that make a significant contribution to the research areas of both theoretical and applied mathematics and theoretical computer science.

Copyright owner / Copyright holder

 Authors retain unrestricted copyrights and publishing rights. The author has complete control over the work (e.g. retains the right to reuse, distribute, republish, etc.).

Authorship

 The consent of all authors, as well as related authorities/institutions, has been received prior to the submission of the manuscript. The order of the authors (as to be reflected on the published article) has been established. The adding or deleting of authors once the manuscript has been accepted for publication would have to be accompanied by a signed statement of consent of all authors. All authors have contributed significantly to the research. Authors are obligated to participate in the peer-review process, providing retractions/ corrections/ amendments when necessary. All conflicts of interest/financial support have been declared. Any changes or corrections to a published work require the consent of all authors.

COPE

 Journal of Mahani Mathematical Research Center (JMMRC) follows the policies and guidelines of the Committee on Publication Ethics (COPE) and abides by its Code of Conduct in dealing with potential cases of misconduct.

Open Access Statement

 Journal of Mahani Mathematical Research Center (JMMRC) is a fully open-access journal, which means that all articles are available on the Web to all users immediately upon publication. Non-commercial and commercial use and distribution in any medium are permitted, provided the author and the journal are properly credited. Benefits of open access for authors include:

- Authors retain copyright of their work.

- Free access for all users worldwide.

- Increased accessibility, visibility and readership.

- No spatial constraints.

- Rapid publication.

 No publication charges are required from the author(s).

Digital Archiving Policy

 

 Journal of Mahani Mathematical Research Center (JMMRC) works with some organizations as the Islamic World Science Citation Database (ISC), The Iran National Library and Archives, and own server of the Shahid Bahonar University of Kerman for maintaining our own digital archive. This makes possible the permanent availability and preservation of scholarly research and ensures accessibility by converting and upgrading digital file formats to comply with new technology standards.

Data Citation

 Data should be cited in the same way as article, book, and web citations, and authors are required to include data citations as part of their reference list. Data citation is appropriate for data held within institutional, subject focused, or more general data repositories. It is not intended to take the place of community standards such as in-line citation of GenBank accession codes. When citing or making claims based on data, authors must refer to the data at the relevant place in the manuscript text and in addition provide a formal citation in the reference list. Journal of Mahani Mathematical Research Center (JMMRC) follows the format proposed by the Joint Declaration of Data Citation Principles: Authors; Year; Dataset title; Data repository or archive; Version (if any); Persistent identifier (e.g. DOI)”.

Data Sharing Policy

 Journal of Mahani Mathematical Research Center (JMMRC) uses the Basic Data Sharing Policy. The journal is committed to a more open research landscape, facilitating faster and more effective research discovery by enabling reproducibility and verification of data, methodology and reporting standards. JMMRC encourages authors to cite and share their research data including, but not limited to: raw data, processed data, software, algorithms, protocols, methods, materials. Authors are encouraged to share or make open the data supporting the results or analyses presented in their article where this does not violate the protection of human subjects or other valid privacy or security concerns.

 JMMRC encourages authors to share the data and other artifacts supporting the results in the article by archiving it in an appropriate public repository. Authors should include a Data Accessibility Statement, including a link to the repository they have used, in order that this statement can be published alongside their paper.

 JMMRC requires authors of Original Investigation, and Special Paper articles to (1) place the de-identified data associated with the manuscript in a repository; and (2) include a Data Availability Statement in the manuscript describing where and how the data can be accessed.

 JMMRC defines data as the digital materials underlying the results described in the manuscript, including but not limited to spreadsheets, text files, interview recordings or transcripts, images, videos, output from statistical software, and computer code or scripts. Authors are expected to deposit at least the minimum amount of data needed to reproduce the results described in the manuscript.

 Data can be placed in any repository that makes data publicly available and provides a unique persistent identifier, including institutional repositories, general repositories (e.g., Figshare, Open Science Framework, Zenodo, Dryad, Harvard Dataverse, OpenICPSR), or discipline-specific repositories. The Data Availability Statement should be placed in the manuscript at the end of the main text before the references. This statement must include (1) an indication of the location of the data; (2) a unique identifier, such as a digital object identifier (DOI), accession number, or persistent uniform resource locator (URL); and (3) any instructions for accessing the data, if applicable.

 At the point of submission, you will be asked if there is a data set associated with the paper. If you reply yes, you will be asked to provide the DOI, pre-registered DOI, hyperlink, or other persistent identifier associated with the data set(s). If you have selected to provide a pre-registered DOI, please be prepared to share the reviewer URL associated with your data deposit, upon request by reviewers.

 Where one or multiple data sets are associated with a manuscript, these are not formally peer-reviewed as a part of the journal submission process. It is the author’s responsibility to ensure the soundness of data. Any errors in the data rest solely with the producers of the data set(s).

 Please note: As you are submitting your manuscript to the Journal of Mahani Mathematical Research Center (JMMRC) where submissions are double-blind peer-reviewed, the main text file should not include any information that might identify the authors (i.e., Author Name, Address, Conflict of Interest and fund related information). As a data availability statement could reveal your identity, we recommend removing this from the anonymized version of the manuscript.

 Exceptions to this policy will be made in rare cases in which de-identified data cannot be shared due to their proprietary nature or participant privacy concerns. Exceptions to policy and restrictions on data availability are granted for reasons associated with the protection of human privacy, issues such as biosafety, and/or to respect terms of use for data obtained under license from third parties. Confidential data, e.g., human subject or patient data, should always be anonymized, or permission to share should be obtained in advance. If in doubt, authors should seek counsel from their institution’s ethics committee.

 Authors should include a data accessibility statement, including a link to the repository they have used, in order that this statement can be published alongside their paper. Below there are some examples. 

 Data Availability Statement:

1. Data associated with this article are available in the Open Science Framework at .

2. The data that support the findings of this study are openly available in [repository name] at http://doi.org/[doi], reference number [reference number].

3. The data that support the findings of this study are openly available in [repository name] at [URL], reference number [reference number].

4. The data that support the findings of this study are available in [repository name] at [URL/DOI], reference number [reference number]. These data were derived from the following resources available in the public domain: [list resources and URLs]